Full Text: PDF
Received May 30, 2019; Accepted July 23, 2019; Published August 21, 2019
Abstract. In this paper, we introduce the concept of the -continuity and the -closedness for a pair of multivalued mappings. A new class of -generalized rational multivalued contraction mappings is defined. We establish the existence of common fixed points of such mappings in the framework of -metric spaces endowed with an arbitrary binary relation . Existence of fixed and common fixed points of single valued mappings is shown in the setting of -complete -metric spaces. Several examples are constructed in support of our new results.
How to Cite this Article:
Mujahid Abbas, Ismat Beg, Bahru Tsegaye Leyew, Common fixed points of -generalized rational multivalued contractions in -complete -metric spaces, Communications in Optimization Theory, Vol. 2019 (2019), Article ID 14, pp. 1-17.